图书馆订阅: Guest
Begell Digital Portal Begell 数字图书馆 电子图书 期刊 参考文献及会议录 研究收集
电信和无线电工程
SJR: 0.203 SNIP: 0.44 CiteScore™: 1

ISSN 打印: 0040-2508
ISSN 在线: 1943-6009

卷:
卷 79, 2020 卷 78, 2019 卷 77, 2018 卷 76, 2017 卷 75, 2016 卷 74, 2015 卷 73, 2014 卷 72, 2013 卷 71, 2012 卷 70, 2011 卷 69, 2010 卷 68, 2009 卷 67, 2008 卷 66, 2007 卷 65, 2006 卷 64, 2005 卷 63, 2005 卷 62, 2004 卷 61, 2004 卷 60, 2003 卷 59, 2003 卷 58, 2002 卷 57, 2002 卷 56, 2001 卷 55, 2001 卷 54, 2000 卷 53, 1999 卷 52, 1998 卷 51, 1997

电信和无线电工程

DOI: 10.1615/TelecomRadEng.v74.i7.10
pages 563-576

AXISYMMETRIC ELECTROMAGNETIC EXCITATION OF A METALLIC DISCONE SCATTERER

D. B. Kuryliak
G.V. Karpenko Physical-Mechanical Institute, National Academy of Sciences of Ukraine 5, Naukova St., L'viv 79060, Ukraine
O. M. Sharabura
G.V. Karpenko Physical-Mechanical Institute, National Academy of Sciences of Ukraine 5, Naukova St., L'viv 79060, Ukraine

ABSTRACT

The finite bicone is a basic structure for analyzing discone antennas by approximate methods. The paper suggests a rigorous solution of the axially symmetric problem of TM-wave diffraction by the open end of a bicone, with one arm of which being represented by a semiinfinite cone, while the other by a finite cone. The structure is illuminated by the field from a circular coil of the magnetic current. The mode matching method along with the analytic regularization technique is used to solve the problem. The solution for a discone scatterer is obtained as a boundary transition from a bicone with arbitrary angular parameters. The directional patterns and radiation resistance are analyzed in dependence on the scatterer parameters. The obtained numerical results are compared with those already known for the particular cases. It is shown that the broadbandness properties of the directional pattern improve with increasing the disc radius and biconical range width. The obtained results allow conducting a rigorous electrodynamic analysis of the discone scatter characteristics for a wide range of geometrical and frequency parameters.


Articles with similar content:

Slot Antenna Radiation from Under a Semi-infinite Dielectric Layer
Telecommunications and Radio Engineering, Vol.54, 2000, issue 5-6
V. I. Ohmanovskiy, E. N. Vasil'ev
WIDE BAND PROPERTIES OF A BICONICAL STRUCTURE WITH AN ELEMENT OF FINITE LENGTH
Telecommunications and Radio Engineering, Vol.74, 2015, issue 4
O. M. Sharabura
RADIATION OF COMPLEX ELECTRIC AND MAGNETIC DIPOLES IN THE PRESENCE OF A PERFECTLY CONDUCTING DISK
Telecommunications and Radio Engineering, Vol.72, 2013, issue 10
Alexander I. Nosich, M. V. Balaban
EFFECTIVE ELECTROMAGNETIC RESPONSE OF THE INFINITE CHAIN OF METALLIC CYLINDERS IMMERSED IN ISOTROPIC DIELECTRIC MATRIX
Telecommunications and Radio Engineering, Vol.69, 2010, issue 6
O. N. Rybin, S. P. Vyalkina, M. Raza
High-Q Resonances of the Whispering-Gallery-Mode in a Hemispherical Dielectric Resonator with a Cylindrical Shield
Telecommunications and Radio Engineering, Vol.53, 1999, issue 6
S. N. Kharkovsky, V. V. Kutuzov, A. Ye. Kogut